International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 3, Pages 529-538
doi:10.1155/S0161171296000737
Pexider functional equations-their fuzzy analogs
Department of Computer & Mathematical Sciences, University of Houston-Downtown, Houston 77002, Texas, USA
Received 8 August 1994; Revised 10 February 1995
Copyright © 1996 Elias Deeba et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abstract
In this paper we shall interpret and study the Pexider functional equations in the
context of Fuzzy Set Theory. In particular, we shall present a general procedure for obtaining the
fuzzy analog of the Pexider functional equations and then solve the resulting equations.